# SDR ABXA200906120030

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 74,533 hours, 34,884 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN RT DIRECTION.
